# SDR AALA20091117DFW04

- Difficulty date: November 16, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 29,781 hours, 14,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17D INOPERATIVE.  RECONNECTED CONNECTOR AT SEAT 17D.
